# SDR AALA20072060

- Difficulty date: October 28, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 630262
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT OVERWING RIGHT EXIT DOOR INOPERATIVE.  REPLACED SWITCH FOR EMERGENCY LIGHT AT OVERWING RIGHT EXIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
